Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: JLx McPac

Posted by JLx on April 9, 2003, at 17:12:49

In reply to JLx, posted by McPac on April 9, 2003, at 17:02:36

> Didn't you go through the nasty withdrawal when you stopped taking your Zoloft cold turkey?

I think I answered this before. I did have some shortness of breath and a tightness sort of feeling in my chest the first day off, but I went for a long walk and felt better afterwards, so I guess the short answer is "no". I've gone off and on Zoloft several times without incident.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JLx thread:214008
URL: http://www.dr-bob.org/babble/20030407/msgs/217964.html